# SDR HALA9700164

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Tr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - IN C-CHECK, NR 2 ENGINE THRUST REVERSER LOWER CLAM SHELL EXT SKIN AFT EDGE FOUR CRACKS AFT OF RIVETS HOLE THREE .375 INCH LONG, AND ONE 1.75 INCH LONG.  REMOVED RIVETS, STOP DRILLED PER M 19N-010 PAGE 1.  FABRICATED REPAIR DOUBLER, AND INSTALLED PER M 197-010 PAGE 1 AND SRM 51-30-2 AND SRM 51-30-8.  (M)
